Research Group of Prof. Dr. D. Peterseim
Institute for Numerical Simulation
maximize


@article{Gallistl.Schedensack.Stevenson:2014,
  author = {Gallistl, D. and Schedensack, M. and Stevenson, R. P.},
  title = {A remark on newest vertex bisection in any space
		  dimension},
  journal = {Comput. Methods Appl. Math.},
  fjournal = {Computational Methods in Applied Mathematics},
  year = {2014},
  volume = {14},
  number = {3},
  pages = {317--320},
  doi = {10.1515/cmam-2014-0013},
  annote = {journal}
}